Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 63
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bachmann, Henrik and Kühn, Ulf 2016. The algebra of generating functions for multiple divisor sums and applications to multiple zeta values. The Ramanujan Journal, Vol. 40, Issue. 3, p. 605.


    Baumard, Samuel and Schneps, Leila 2016. On the derivation representation of the fundamental Lie algebra of mixed elliptic motives. Annales mathématiques du Québec,


    Ebrahimi-Fard, Kurusch Manchon, Dominique and Singer, Johannes 2016. Duality and (q-)multiple zeta values. Advances in Mathematics, Vol. 298, p. 254.


    Ebrahimi-Fard, Kurusch Manchon, Dominique and Singer, Johannes 2016. Renormalisation of q-Regularised Multiple Zeta Values. Letters in Mathematical Physics, Vol. 106, Issue. 3, p. 365.


    KANEKO, MASANOBU and SAKATA, MIKA 2016. ON MULTIPLE ZETA VALUES OF EXTREMAL HEIGHT. Bulletin of the Australian Mathematical Society, Vol. 93, Issue. 02, p. 186.


    Ma, Ding 2016. Period polynomial relations between formal double zeta values of odd weight. Mathematische Annalen, Vol. 365, Issue. 1-2, p. 345.


    Machide, Tomoya 2016. Congruence identities of regularized multiple zeta values involving a pair of index sets. International Journal of Number Theory, Vol. 12, Issue. 02, p. 409.


    Singer, Johannes 2016. On Bradley's q-MZVs and a generalized Euler decomposition formula. Journal of Algebra, Vol. 454, p. 92.


    Tanaka, Tatsushi and Wakabayashi, Noriko 2016. Kawashima's relations for interpolated multiple zeta values. Journal of Algebra, Vol. 447, p. 424.


    Yasuda, Seidai 2016. Finite real multiple zeta values generate the whole space Z. International Journal of Number Theory, Vol. 12, Issue. 03, p. 787.


    Yuan, Haiping and Zhao, Jianqiang 2016. Bachmann–Kühn’s brackets and multiple zeta values at level N. Manuscripta Mathematica, Vol. 150, Issue. 1-2, p. 177.


    Bui, Van Chiên Duchamp, Gerard Henry Edmond and Hoang Ngoc Minh, Vincel 2015. Proceedings of the 2015 ACM on International Symposium on Symbolic and Algebraic Computation - ISSAC '15. p. 93.

    CASTILLO-MEDINA, JAIME EBRAHIMI-FARD, KURUSCH and MANCHON, DOMINIQUE 2015. UNFOLDING THE DOUBLE SHUFFLE STRUCTURE OF -MULTIPLE ZETA VALUES. Bulletin of the Australian Mathematical Society, Vol. 91, Issue. 03, p. 368.


    Hessami Pilehrood, Khodabakhsh and Hessami Pilehrood, Tatiana 2015. On $$q$$ q -analogues of two-one formulas for multiple harmonic sums and multiple zeta star values. Monatshefte für Mathematik, Vol. 176, Issue. 2, p. 275.


    Rahmani, Mourad 2015. On p-Bernoulli numbers and polynomials. Journal of Number Theory, Vol. 157, p. 350.


    Rosen, J. 2015. Asymptotic relations for truncated multiple zeta values. Journal of the London Mathematical Society, Vol. 91, Issue. 2, p. 554.


    Yuan, Haiping and Zhao, Jianqiang 2015. Double shuffle relations of double zeta values and the double Eisenstein series at levelN. Journal of the London Mathematical Society, Vol. 92, Issue. 3, p. 520.


    Del Duca, Vittorio Dixon, Lance J. Duhr, Claude and Pennington, Jeffrey 2014. The BFKL equation, Mueller-Navelet jets and single-valued harmonic polylogarithms. Journal of High Energy Physics, Vol. 2014, Issue. 2,


    Dixon, Lance J. Drummond, James M. Duhr, Claude and Pennington, Jeffrey 2014. The four-loop remainder function and multi-Regge behavior at NNLLA in planar $ \mathcal{N} $ = 4 super-Yang-Mills theory. Journal of High Energy Physics, Vol. 2014, Issue. 6,


    Guo, Li Paycha, Sylvie and Zhang, Bin 2014. Conical zeta values and their double subdivision relations. Advances in Mathematics, Vol. 252, p. 343.


    ×

Derivation and double shuffle relations for multiple zeta values

  • Kentaro Ihara (a1), Masanobu Kaneko (a2) and Don Zagier (a3)
  • DOI: http://dx.doi.org/10.1112/S0010437X0500182X
  • Published online: 13 March 2006
Abstract

Derivation and extended double shuffle (EDS) relations for multiple zeta values (MZVs) are proved. Related algebraic structures of MZVs, as well as a ‘linearized’ version of EDS relations are also studied.

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Derivation and double shuffle relations for multiple zeta values
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Derivation and double shuffle relations for multiple zeta values
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Derivation and double shuffle relations for multiple zeta values
      Available formats
      ×
Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Compositio Mathematica
  • ISSN: 0010-437X
  • EISSN: 1570-5846
  • URL: /core/journals/compositio-mathematica
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords: